# SDR 05FDEA03925

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 3 SLAT LEADING EDGE FOUND DENTED.  TRIMMED OUT AND REPAIRED AS PER SRM 57-10-00.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
